# SDR SWIA202265801

- Difficulty date: April 8, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACE BULKHEAD AT FS280.00 ANGLE DEFORMED / CRACKED AT WL97.70.    (C CHECK RO 5/23/22)    REMOVED AND REPLACED ANGLE ON AFT FACE BULKHEAD AT FS280.00 AT WL97.70 IAW CRJ 900 SRM 51-42-06-001-001-A01 / DRAWING #CC670-34010 REV K. (SEE CONTINUATION SHEET FOR FURTHER DETAILS)
